# SDR SWAA2023060956706

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 39,335 hours, 24,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT FWD EMERGENCY LIGHT INOP<[01] R&R R/H OVERWING EXIT EMERGENCY LIGHT BULB PER AMM 33-51-01
